# SDR GUUA07270208

- Difficulty date: July 16, 2002
- Submitted: July 27, 2002
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 12,369 hours, 14,640 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim Switch
- Part number: 3094301
- Condition: Dirty
- Part time: 12,369 hours, 14,640 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC TRIM LOCKS TRIM IN POSITION.  OPERATES NORMAL WHEN ELECTRIC TRIM IS DISENGAGEDCLEANED ELECTRIC TRIM SWITCH IN CAPTAINS YOKE
